# SDR UPS97825294

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1445
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, AFT PIT STA 1445 AND LONGERON 354 RIGHT FRAME GOUGED AND CRACKED.  BLENDED DAMAGED AREA, FABBED REPAIR ANGLE IAW DC8 SRM 53-2-0.  ALDOINED AND PRIMED AS NEEDED IAW DC8 SRM 51-1-8.  INSTALLED ANGLE IAW DC8 SRM 5-1-20D.
